# SDR ASMF200406001

- Difficulty date: June 1, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 65,521 hours, 51,315 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A WATER LEAK WAS DETECTED ON UPPER CREW CABIN. AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE AIRCRAFT WAS PRESSURIZED AND LEAK TEST WAS PERFORMED, DETECTING LEAKS ON STRINGER 1 FS. Y-157 TO Y-157A AND 256, STRINGER 2 AND 3 AND FS. Y-1136 TO FS. Y-1380, LT STRINGER 14 TO RT STRINGER 14.  AFFECTED AREAS AND TCAS UPPER ANTENNA WERE SEALED IAW SRM 51-20-0, AND AFFECTED RIVETS WERE REPLACED AT FS. Y-207 AND STRINGER NR 1 IAW SRM 51-30-2, ALL CORRECT.
